Homotopy and dynamics for homeomorphisms of solenoidsand Knaster continua

Tom 168 / 2001

Jarosław Kwapisz Fundamenta Mathematicae 168 (2001), 251-278 MSC: Primary 37B40, 37B45; Secondary 28D20, 54H20. DOI: 10.4064/fm168-3-3

Streszczenie

We describe the homotopy classes of self-homeomorphisms of solenoids and Knaster continua. In particular, we demonstrate that homeomorphisms within one homotopy class have the same (explicitly given) topological entropy and that they are actually semi-conjugate to an algebraic homeomorphism in the case when the entropy is positive.

Autorzy

  • Jarosław KwapiszDepartment of Mathematical Sciences
    Montana State University
    Bozeman, MT 59717-2400, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek